# SDR SWAA2024102941232

- Difficulty date: September 24, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER COMPARTMENT CUTOUT LOWER ATTACHED EXTERIOR ANGLE CRACKED MKD DOT<[01] REMOVED DAMAGED (CRACK) AT EXTERNAL POWER RECEPTACLE CUTOUT LOWER SKIN PER SRM 51-10-02-0G-0; AND 53-10-15-2R-4 REPAIR 4; FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-15-2R-4 REPAIR 4 ; APPLIED TREAT AND PRIME AT NEW REPAIR PARTS AND AREA EXTERNAL POWER PER SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[02] VERIFIED REPAIR COMPLETED
